Results 1 to 9 of 9
Like Tree4Likes
  • 1 Post By Ricky71
  • 1 Post By Peppix2
  • 1 Post By Anonymous
  • 1 Post By zebra1961
24 hours in
  1. #1
    Peppix2 is offline Junior Member
    Join Date
    Jul 2016
    Posts
    24

    Default 24 hours in

    Starting day #2. Any advice, suggestions or support is greatly appreciated, please don't post anything negative?
    Been on Vicodin for years but of course the past year my use increased...
    I've experienced yawning & mild diarrhea thus far nothing as bad as I expected.
    I did try this a year ago & gave in cause I got some not because the withdrawals, yes I did go through minor withdrawals but the mental nonstop cravings were horrible!
    One again advice, suggestions and SUPPORT is appreciated.
    BTW: I only do a few daily but I HAVE to stop!
    I have Buspar prescription, worst for me is sleepless nights & RLS.
    I work full time & cant miss so sleep is an issue.
    Thanks for taking time to read & PLEASE be kind

  2. #2
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,788

    Default

    Quote Originally Posted by Peppix2 View Post
    Starting day #2. Any advice, suggestions or support is greatly appreciated, please don't post anything negative?
    Been on Vicodin for years but of course the past year my use increased...
    I've experienced yawning & mild diarrhea thus far nothing as bad as I expected.
    I did try this a year ago & gave in cause I got some not because the withdrawals, yes I did go through minor withdrawals but the mental nonstop cravings were horrible!
    One again advice, suggestions and SUPPORT is appreciated.
    BTW: I only do a few daily but I HAVE to stop!
    I have Buspar prescription, worst for me is sleepless nights & RLS.
    I work full time & cant miss so sleep is an issue.
    Thanks for taking time to read & PLEASE be kind
    Peppix - I see you're still struggling with the vicodin, I'm sorry to hear that! I would encourage you to read through this last thread of yours - https://www.drugs.com/forum/need-tal...ere-71506.html

    You may find alot of the information that you need and seek is already there?

    For lasting results you need to cut off all ties to the opiates! Call the pharmacy and cancel any scripts! Call your doctor and tell them your problem and not to prescribe you anymore opiates! If you get the meds elsewhere then delete those contacts! You also should seriously consider a twelve step program like NA or AA and/or drug addiction counseling? There are twelve step meetings going on all the time, do a Google search to find the meetings nearest to you?

    I hope you find the strength to stay off the opiates this time for good? If you want this bad enough and make the necessary changes like the ones I mentioned above then you can and will succeed! I wish you the best of luck... God bless us all!
    Last edited by Anonymous; 07-09-2017 at 02:00 PM.
    LaurieLaSalle likes this.

  3. #3
    Peppix2 is offline Junior Member
    Join Date
    Jul 2016
    Posts
    24

    Default

    Thanks for finding my original post, I tried.
    LaurieLaSalle likes this.

  4. #4
    Cabbagepatchcheeks is offline New Member
    Join Date
    Jul 2017
    Posts
    2

    Default

    Hi there Peppix2, how are you getting on? I found your recent thread as I find myself in your position. I'm about 24 hours in, on a second attempt to rid my life of the clutches of opioids (namely tramadol and ora morph) at huge doses for the last 3 years. I gobbled three weeks worth of medication in about 5 days so thought I may as well give it another go as it's really become shameful and I feel ridiculous as a person and I want to get on with my life. Have you any tips for managing whilst working full time? I've got a high pressure job which demands my full on focus so a bad night sleep could lead to disaster, time off isn't an option. Anyway just thought I would see how you are doing.
    Btw- This is my first such post ever! Thought worth a mention

  5. #5
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,788

    Default

    Quote Originally Posted by Cabbagepatchcheeks View Post
    Hi there Peppix2, how are you getting on? I found your recent thread as I find myself in your position. I'm about 24 hours in, on a second attempt to rid my life of the clutches of opioids (namely tramadol and ora morph) at huge doses for the last 3 years. I gobbled three weeks worth of medication in about 5 days so thought I may as well give it another go as it's really become shameful and I feel ridiculous as a person and I want to get on with my life. Have you any tips for managing whilst working full time? I've got a high pressure job which demands my full on focus so a bad night sleep could lead to disaster, time off isn't an option. Anyway just thought I would see how you are doing.
    Btw- This is my first such post ever! Thought worth a mention
    Cabbage - It would be best to start your own thread so you can get personalized help and support. Give us your complete background, meds you were taking, how much per day and for how long? The more information you provide the better we can help you? We'll be on the lookout for your thread? Take care... God bless us all!

  6. #6
    Cabbagepatchcheeks is offline New Member
    Join Date
    Jul 2017
    Posts
    2

    Default

    Thanks, will do!

  7. #7
    Peppix2 is offline Junior Member
    Join Date
    Jul 2016
    Posts
    24

    Default

    I'm TRYING to dose down I too can't miss work. How are YOU doing
    ?

  8. #8
    Anonymous Guest

    Default

    Quote Originally Posted by Peppix2 View Post
    Starting day #2. Any advice, suggestions or support is greatly appreciated, please don't post anything negative?
    Been on Vicodin for years but of course the past year my use increased...
    I've experienced yawning & mild diarrhea thus far nothing as bad as I expected.
    I did try this a year ago & gave in cause I got some not because the withdrawals, yes I did go through minor withdrawals but the mental nonstop cravings were horrible!
    One again advice, suggestions and SUPPORT is appreciated.
    BTW: I only do a few daily but I HAVE to stop!
    I have Buspar prescription, worst for me is sleepless nights & RLS.
    I work full time & cant miss so sleep is an issue.
    Thanks for taking time to read & PLEASE be kind
    Hi Peppix! Hope you're feeling better. I don't know if there's a smooth path through withdrawal. Insomnia and anxiety were major parts of my fentanyl withdrawals last spring, and it felt like forever but the worst was over in about a week. The first days tho... the nights... were brutal. I too take buspar, and at the time it seemed to amp up my restlessness in withdrawals. I don't envy you. I was able to make peace with the surges of restlessness and just muddled through it, posting on here, cleaning the house at 3 a.m. Pacing. I must have gotten up and down a hundred times. I had to be my own best friend tho. I finally accepted the turbulence and just dealt as best I could. It took about 4 days to sleep a few hours, and several weeks to sleep consistently. In the worst of it tho it seemed like it'd last forever! Be kind to yourself. Some parts of the Thomas Recipe helped, some not so much. I have Klonopin but it didn't seem to help much. Imodium helped my stomach a lot tho. Hot showers relaxed my legs - I think I took 4 showers one day. You can get through it!
    Peppix2 likes this.

  9. #9
    zebra1961 is offline Member
    Join Date
    Jul 2016
    Posts
    151

    Default

    Peppix Look towards the future how it will be when you are clean. Sleep will probably be tough but you will get thru it, hard exercise always helped me with mental parts of wds. You can do this keep busy occupy your mind the mental cravings will subside as time passes hang tough. Keep your eyes on your goal never look away you will make it.
    Peppix2 likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22